# SDR DHL9980530C

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E AREA ON LOWER SURFACE NR 1 PANEL AT STA 47 DELAMINATED.  REMOVED DELAMINATED PANEL AND INSTALLED SERVICEABLE PER SRM 51-1-21.  N/R 57
